ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 4.

Banerjee, Abhishek (2018) A topological nullstellensatz for tensor-triangulated categories. In: COMPTES RENDUS MATHEMATIQUE, 356 (4). pp. 365-375.

Koranyi, Adam and Misra, Gadadhar (2016) Homogeneous Hermitian holomorphic vector bundles and the Cowen-Douglas class over bounded symmetric domains. In: COMPTES RENDUS MATHEMATIQUE, 354 (3, 201). pp. 291-295.

Ji, Kui and Jiang, Chunlan and Keshari, Dinesh Kumar and Misra, Gadadhar (2014) Flag structure for operators in the Cowen-Douglas class. In: COMPTES RENDUS MATHEMATIQUE, 352 (6). pp. 511-514.

Gadgil, Siddhartha (2013) The projective plane, J-holomorphic curves and Desargues' theorem. In: COMPTES RENDUS MATHEMATIQUE, 351 (23-24). pp. 915-920.

This list was generated on Thu Jul 7 19:05:08 2022 IST.